Advanced search
Start date
Betweenand

Alexandre Grichkov

CV Lattes ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Rússia

Alexandre Grichkov in research grants and scholarships supported by FAPESP.

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated May 08, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (34)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications33
Citations65
Cit./Article2.0
Data from Web of Science

CARRILLO-CATALAN, RAMIRO; RASSKAZOVA, MARINA; SABININA, LIUDMILA. The Moufang theorem for all analytic loops from a non-Moufang variety of loops. COMMUNICATIONS IN ALGEBRA, . Web of Science Citations: 0. (15/07245-4, 18/11292-6)

GREBENEV, VLADIMIR N.; DEMENKOV, ANDREW G.; CHERNYKH, GENNADY G.; GRICHKOV, ALEXANDRE N.. Local equilibrium approximation in free turbulent flows: Verification through the method of differential constrains. ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, . Web of Science Citations: 0. (18/21330-2)

GRISHKOV, A. N.; RASSKAZOVA, M. N.; SABININA, L. L.. An Isotopically Invariant Property of Automorphic Moufang Loops. Algebra and Logic, v. 58, n. 4, p. 306-312, . Web of Science Citations: 0. (15/07245-4, 18/11292-6)

GREBENEV, V. N.; WACLAWDZYK, M.; ODERLACK, M.. Conformal invariance of the zero-vorticity Lagrangian path in 2D turbulence. Journal of Physics A-Mathematical and Theoretical, v. 52, n. 33, . Web of Science Citations: 0. (18/21330-2)

GRISHKOV, ALEXANDER; RASSKAZOVA, DIANA; RASSKAZOVA, MARINA; STUHL, IZABELLA. Nilpotent Steiner loops of class 2. COMMUNICATIONS IN ALGEBRA, v. 46, n. 12, p. 5480-5486, . Web of Science Citations: 0. (11/51845-5, 15/17611-8)

GRISHKOV, ALEXANDER; RASSKAZOVA, MARINA; SABININA, LIUDMILA; SALIM, MOHAMED. On Malcev algebras nilpotent by Lie center and corresponding analytic Moufang loops. Journal of Algebra, v. 575, p. 67-77, . Web of Science Citations: 0. (19/24418-0, 18/23690-6, 18/11292-6)

MAZEL, A.; SUHOV, YU; STUHL, I.; ZOHREN, S.. Dominance of most tolerant species in multi-type lattice Widom-Rowlinson models. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, . Web of Science Citations: 4. (11/51845-5)

ZUBKOV, A. N.. AFFINE QUOTIENTS OF SUPERGROUPS. TRANSFORMATION GROUPS, v. 14, n. 3, p. 713-745, . Web of Science Citations: 16.

GREBENEV, V. N.; OBERLACK, M.; GRISHKOV, A. N.. Infinite dimensional Lie algebra associated with conformal transformations of the two-point velocity correlation tensor from isotropic turbulence. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 64, n. 3, p. 599-620, . Web of Science Citations: 2. (11/50984-1)

GORSHKOV, I. B.; MASLOVA, V, N.. FINITE ALMOST SIMPLE GROUPS WHOSE GRUENBERG-KEGEL GRAPHS COINCIDE WITH GRUENBERG-KEGEL GRAPHS OF SOLVABLE GROUPS. Algebra and Logic, v. 57, n. 2, p. 115-129, . Web of Science Citations: 0. (14/08964-1)

MAZEL, A.; SUHOV, Y.; STUHL, I.. A Classical WR Model with Particle Types. Journal of Statistical Physics, v. 159, n. 5, p. 1040-1086, . Web of Science Citations: 5. (11/51845-5)

STUHL, IZABELLA. Oriented Steiner quasigroups. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 13, n. 8, . Web of Science Citations: 2. (11/51845-5)

GRISHKOV, A.; MERLINI GIULIANI, M. L.; RASSKAZOVA, M.; SABININA, L.. Half-isomorphisms of Finite Automorphic Moufang Loops. COMMUNICATIONS IN ALGEBRA, v. 44, n. 10, p. 4252-4261, . Web of Science Citations: 1. (12/11068-2)

GREBENEV, V. N.; GRISHKOV, A. N.; OBERLACK, M.. The Extended Symmetry Lie Algebra and the Asymptotic Expansion of the Transversal Correlation Function for the Isotropic Turbulence. ADVANCES IN MATHEMATICAL PHYSICS, . Web of Science Citations: 1. (11/50984-1)

SUHOV, Y.; STUHL, I.. FK-DLR properties of a quantum multi-type Bose-gas with a repulsive interaction. Journal of Mathematical Physics, v. 55, n. 8, . Web of Science Citations: 0. (11/51845-5, 11/20133-0)

CARRILLO-CATALAN, RAMIRO; RASSKAZOVA, MARINA; SABININA, LIUDMILA. The Moufang theorem for all analytic loops from a non-Moufang variety of loops. COMMUNICATIONS IN ALGEBRA, . Web of Science Citations: 0. (15/07245-4, 18/11292-6)

GREBENEV, VLADIMIR N.; DEMENKOV, ANDREW G.; CHERNYKH, GENNADY G.; GRICHKOV, ALEXANDRE N.. Local equilibrium approximation in free turbulent flows: Verification through the method of differential constrains. ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, . Web of Science Citations: 0. (18/21330-2)

GRISHKOV, A. N.; RASSKAZOVA, M. N.; SABININA, L. L.. An Isotopically Invariant Property of Automorphic Moufang Loops. Algebra and Logic, v. 58, n. 4, p. 306-312, . Web of Science Citations: 0. (15/07245-4, 18/11292-6)

GREBENEV, V. N.; WACLAWDZYK, M.; ODERLACK, M.. Conformal invariance of the zero-vorticity Lagrangian path in 2D turbulence. Journal of Physics A-Mathematical and Theoretical, v. 52, n. 33, . Web of Science Citations: 0. (18/21330-2)

GRISHKOV, ALEXANDER; RASSKAZOVA, DIANA; RASSKAZOVA, MARINA; STUHL, IZABELLA. Nilpotent Steiner loops of class 2. COMMUNICATIONS IN ALGEBRA, v. 46, n. 12, p. 5480-5486, . Web of Science Citations: 0. (11/51845-5, 15/17611-8)

GRISHKOV, ALEXANDER N.; ZAVARNITSINE, ANDREI V.. Abelian-by-Cyclic Moufang Loops. COMMUNICATIONS IN ALGEBRA, v. 41, n. 6, p. 2242-2253, . Web of Science Citations: 3.

GARZA, OSCAR GUAJARDO; RASSKAZOVA, MARINA; SABININA, LIUDMILA. Levi and Malcev Theorems for Finite-Dimensional Algebras from the Variety Defined by the Identities x2 = J( x,y, zu) =0. ALGEBRA COLLOQUIUM, v. 28, n. 1, p. 87-90, . Web of Science Citations: 0. (15/07245-4, 18/11292-6)

CARRILLO-CATALAN, RAMIRO; RASSKAZOVA, MARINA; SABININA, LIUDMILA. Malcev algebras corresponding to smooth almost left automorphic Moufang loops. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 17, n. 12, . Web of Science Citations: 1. (15/07245-4)

SUHOV, Y.; STUHL, I.. FK-DLR properties of a quantum multi-type Bose-gas with a repulsive interaction. Journal of Mathematical Physics, v. 55, n. 8, . Web of Science Citations: 0. (11/51845-5, 11/20133-0)

STUHL, IZABELLA. Oriented Steiner quasigroups. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 13, n. 8, . Web of Science Citations: 2. (11/51845-5)

GRISHKOV, A.; MERLINI GIULIANI, M. L.; RASSKAZOVA, M.; SABININA, L.. Half-isomorphisms of Finite Automorphic Moufang Loops. COMMUNICATIONS IN ALGEBRA, v. 44, n. 10, p. 4252-4261, . Web of Science Citations: 1. (12/11068-2)

MAZEL, A.; SUHOV, Y.; STUHL, I.. A Classical WR Model with Particle Types. Journal of Statistical Physics, v. 159, n. 5, p. 1040-1086, . Web of Science Citations: 5. (11/51845-5)

GRISHKOV, A. N.; MARKO, F.. Description of costandard modules for Schur superalgebra S(2 vertical bar 2) in positive characteristic. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 17, n. 2, . Web of Science Citations: 0. (10/52121-8)

KELBERT, M.; STUHL, I.; SUHOV, Y.. Weighted entropy and optimal portfolios for risk-averse Kelly investments. AEQUATIONES MATHEMATICAE, v. 92, n. 1, p. 165-200, . Web of Science Citations: 1. (11/51845-5)

GAGOLA, III, STEPHEN M.; GRISHKOV, ALEXANDER N.. Cyclic extensions of finite simple groups. Journal of Group Theory, v. 20, n. 3, p. 561-571, . Web of Science Citations: 0. (13/01717-6)

GRISHKOV, A. N.; ZUBKOV, A. N.. Solvable, reductive and quasireductive supergroups. Journal of Algebra, v. 452, p. 448-473, . Web of Science Citations: 4.

STUHL, IZABELLA. Moufang's theorem for non-Moufang loops. AEQUATIONES MATHEMATICAE, v. 90, n. 2, p. 329-333, . Web of Science Citations: 0. (11/51845-5)

GRISHKOV, ALEXANDER N.; ZAVARNITSINE, ANDREI V.. GROUPS WITH TRIALITY. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 5, n. 4, p. 441-463, . Web of Science Citations: 11.

ZUSMANOVICH, PASHA. On the last question of Stefan Banach. EXPOSITIONES MATHEMATICAE, v. 34, n. 4, p. 454-466, . Web of Science Citations: 0. (13/12050-2)

GREBENEV, V. N.; GRISHKOV, A. N.; OBERLACK, M.. The Extended Symmetry Lie Algebra and the Asymptotic Expansion of the Transversal Correlation Function for the Isotropic Turbulence. ADVANCES IN MATHEMATICAL PHYSICS, . Web of Science Citations: 1. (11/50984-1)

GRISHKOV, ALEXANDER N.; MERLINI GIULIANI, MARIA DE LOURDES; ZAVARNITSINE, ANDREI V.. CLASSIFICATION OF SUBALGEBRAS OF THE CAYLEY ALGEBRA OVER A FINITE FIELD. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 9, n. 5, p. 791-808, . Web of Science Citations: 1. (04/07181-1)

ZAVARNITSINE‚ A.V.. Properties of element orders in covers for L n (q) and U n (q). SIBERIAN MATHEMATICAL JOURNAL, v. 49, n. 2, p. 246-256, .

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

RASSKAZOVA, Diana. Geometrias finitas, loops e quasigrupos relacionados. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (15/17611-8

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: